Citation

BibTex format

@article{Burness:2013:10.1016/j.aim.2013.07.009,
author = {Burness, TC and Liebeck, MW and Shalev, A},
doi = {10.1016/j.aim.2013.07.009},
journal = {ADVANCES IN MATHEMATICS},
pages = {59--95},
title = {Generation and random generation: From simple groups to maximal subgroups},
url = {http://dx.doi.org/10.1016/j.aim.2013.07.009},
volume = {248},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Burness,TC
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1016/j.aim.2013.07.009
EP - 95
PY - 2013///
SN - 0001-8708
SP - 59
TI - Generation and random generation: From simple groups to maximal subgroups
T2 - ADVANCES IN MATHEMATICS
UR - http://dx.doi.org/10.1016/j.aim.2013.07.009
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000325739900002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 248
ER -